# SDR ALGA084009

- Difficulty date: January 20, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Aircraft time: 2,457 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040035101
- Part serial: A621
- Condition: Scored
- Location: Transmission
- Part time: 2,457 hours
- Component: Transmission, Bell
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISSASSEMBLY FOUND 30 BOLTS ON GEAR SHAFT WERE LOOSE, MATING SURFACE FRETTED BEYOUND LIMITS IN CR&O MANUAL. THIS WAS THE FIRST TIME UNIT WAS DISSASSEMBLED SINCE NEW.  REMOVED AND REPLACED BEVEL GEAR.
